# SDR CALA2014022000222

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 34,536 hours, 11,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EXIT EMERGENCY LIGHTS ARE INOPERATIVE, BATTERIES ARE DEAD.  CHARGED EXTERIOR OVERWING EMERGENCY LIGHT BATTERIES IAW 33.51.0 6.610.802.  NO DEFECT NOTED, AIRCRAFT OK TO CONTINUE.
